MathSciNet Relay Station
MathSciNet bibliographic data
MR2342599 35B27 (35K20)
Flodén, Liselott; Olsson, Marianne Homogenization of some parabolic operators with several time scales. Appl. Math. 52 (2007), no. 5, 431–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement